# SDR HKGA201906260023

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flap
- Part number: 12034283015
- Condition: Cracked
- Location: Nacelle
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CRACKED.  R & R 18 FASTENERS PER EMB120 SRM 51-40-02 REV 58.
